Results: 1-17 |
Results: 17

Authors: Guo, BL Yuan, R
Citation: Bl. Guo et R. Yuan, Almost periodic solution of generalized Ginzburg-Landau equation, PROG NAT SC, 11(7), 2001, pp. 503-515

Authors: Maeda, S Haneda, M Guo, BL Koya, D Hayashi, K Sugimoto, T Isshiki, K Yasuda, H Kashiwagi, A Kikkawa, R
Citation: S. Maeda et al., Dinucleotide repeat polymorphism of matrix metalloproteinase-9 gene is associated with diabetic nephropathy, KIDNEY INT, 60(4), 2001, pp. 1428-1434

Authors: Guo, BL Du, XY
Citation: Bl. Guo et Xy. Du, Existence of the periodic solution for the weakly damped Schrodinger-Boussinesq equation, J MATH ANAL, 262(2), 2001, pp. 453-472

Authors: Guo, BL Wang, BX
Citation: Bl. Guo et Bx. Wang, Exponential attractors for the generalized Ginzburg-Landau equation, ACTA MATH S, 16(3), 2000, pp. 515-526

Authors: Li, D Hu, YL Guo, BL
Citation: D. Li et al., Study on the evaluation of localized corrosion of 2024T3 aluminum alloy with EIS, MAT SCI E A, 280(1), 2000, pp. 173-176

Authors: Li, YS Guo, BL Jiang, MR
Citation: Ys. Li et al., Existence and blow-up of solutions to degenerate Davey-Stewartson equations, J MATH PHYS, 41(5), 2000, pp. 2943-2956

Authors: Guo, BL Zhu, PC
Citation: Bl. Guo et Pc. Zhu, Algebraic L-2 decay for the solution to a class system of non-Newtonian fluid in R-n, J MATH PHYS, 41(1), 2000, pp. 349-356

Authors: Li, YS Guo, BL
Citation: Ys. Li et Bl. Guo, Global existence of solutions to the derivative 2D Ginzburg-Landau equation, J MATH ANAL, 249(2), 2000, pp. 412-432

Authors: Ding, SJ Guo, BL
Citation: Sj. Ding et Bl. Guo, Solitary waves for two-dimensional Schrodinger-Kadomtsev-Petviashvili equations, P ROY SOC A, 455(1985), 1999, pp. 1875-1885

Authors: Hagood, JS Miller, PJ Lasky, JA Tousson, A Guo, BL Fuller, GM McIntosh, JC
Citation: Js. Hagood et al., Differential expression of platelet-derived growth factor-alpha receptor by Thy-1(-) and Thy-1(+) lung fibroblasts, AM J P-LUNG, 21(1), 1999, pp. L218-L224

Authors: Guo, BL Miao, CX
Citation: Bl. Guo et Cx. Miao, Well-posedness of the Cauchy problem for the coupled system of the Schrodinger-KdV equations, ACTA MATH S, 15(2), 1999, pp. 215-224

Authors: Ding, SJ Guo, BL Su, FQ
Citation: Sj. Ding et al., Smooth solution for one-dimensional inhomogeneous Heisenberg chain equations, P RS EDIN A, 129, 1999, pp. 1171-1184

Authors: Ding, SJ Guo, BL Su, FQ
Citation: Sj. Ding et al., Measure-valued solution to the strongly degenerate compressible Heisenbergchain equations, J MATH PHYS, 40(3), 1999, pp. 1153-1162

Authors: Guo, BL Zhu, PC
Citation: Bl. Guo et Pc. Zhu, Asymptotic behavior of the solution to the system for a viscous reactive gas, J DIFF EQUA, 155(1), 1999, pp. 177-202

Authors: Guo, BL Wang, BX
Citation: Bl. Guo et Bx. Wang, The Cauchy problem for Davey-Stewartson systems, COM PA MATH, 52(12), 1999, pp. 1477-1490

Authors: Guo, BL Zhu, PC
Citation: Bl. Guo et Pc. Zhu, Global existence of smooth solution to non-linear thermoviscoelastic system with clamped boundary conditions in solid-like materials, COMM MATH P, 203(2), 1999, pp. 365-383

Authors: Fan, LZ Guo, BL Wang, YA
Citation: Lz. Fan et al., Mini-valve trays for distillation, CHEM PROCES, 62(12), 1999, pp. 40
Risultati: 1-17 |